MathSciNet Relay Station
MathSciNet bibliographic data
MR1557098 Contributed Item
Bourgain, Jean; Furstenberg, Harry; Katznelson, Yitzhak; Ornstein, Donald S.; Appendix on return-time sequences. Inst. Hautes Études Sci. Publ. Math. No. 69 (1989), 42–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement